Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

How is Sarocodsis cured ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 299 Questions
Hi, may I answer your health queries right now ? Please type your query here...
I have black showing up on the bottom of my feet. I was diagnosed with Sarocodsis last year. Is this the reason I'm having spot show on the bottom of my feet?
My age is 40, my height 5'6 and my weight 194

Posted Thu, 12 Apr 2012 in Skin Hair and Nails
Answered by Dr. Vidya Muralidhar 7 hours later

Thanks for your query.

I would want to tell you that sarcoidosis is a condition which is associated with cutaneous(skin) manifestations as well .It includes a variety of skin changes ranging from macules to erythema etc . I may not be able to assess a skin condition without getting to see how it looks .

Hence, I would request you to send me the picture of the your feet with the black showing up on the bottom.

Kindly mail the attachment to YYYY@YYYY with the subject as "ATTN Dr.Vidya"

Please do reply back here soon after mailing , so that i receive it as a follow up query and will be able to answer the same.

I will surely get back to you once I get to view the picture.

Anticipating your reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor